# SDR AALA202512029968

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 74,278 hours, 31,399 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D53133228201
- Condition: None
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 4 AT Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EO 5319Y017-002. REPLACED CONTINUITY FITTING PER EO 5319Y017-002.
